Mixed vector $FQ$-implicit variational inequality with local non-positivity
Commun. Korean Math. Soc. 2009 Vol. 24, No. 3, 425-432
Printed September 1, 2009
Byung-Soo Lee
Kyungsung University
Abstract : This paper introduces a local non-positivity of two set-valued mappings $(F,Q)$ and considers the existences and properties of solutions for set-valued mixed vector $FQ$-implicit variational inequality problems and set-valued mixed vector $FQ$-complementarity problems in the neighborhood of a point belonging to an underlined domain $K$ of the set-valued mappings, where the neighborhood is contained in $K$. This paper generalizes and extends many results in [1, 3-7].
Keywords : mixed vector $FQ$-implicit complementarity problem, mixed vector $FQ$-implicit variational inequality problem, positively homogeneous mapping, convex cone, upper semicontinuity, lower semicontinuity, locally non-positive
MSC numbers : 90C33, 49J40
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd